Open Access
Translator Disclaimer
December 2005 The generic finiteness of the $m$-canonical map for 3-folds of general type
Lei Zhu
Osaka J. Math. 42(4): 873-884 (December 2005).

Abstract

Let $X$ be a projective minimal threefold of general type with only $\mathbb{Q}$-factorial terminal singularities. We study the generic finiteness of the $m$-canonial map for such 3-folds. Suppose $P_g(X)\ge 2$ and $q(X)\ge 3$. We prove that the $m$-canonical map is generically finite for $m\ge 3$, which is a supplement to Kollár's result. Suppose $P_g(X)\ge 5$. We prove that the 3-canonical map is generically finite, which improves Meng Chen's result.

Citation

Download Citation

Lei Zhu. "The generic finiteness of the $m$-canonical map for 3-folds of general type." Osaka J. Math. 42 (4) 873 - 884, December 2005.

Information

Published: December 2005
First available in Project Euclid: 21 July 2006

zbMATH: 1092.14049
MathSciNet: MR2195998

Rights: Copyright © 2005 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.42 • No. 4 • December 2005
Back to Top